# SDR USAA2011091500025

- Difficulty date: August 19, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 56,078 hours, 20,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143N55223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CORROSION ON INTERCOSTAL SUPPORT BETWEEN BS 680 TO BS 700, LBL 58.22.  REPLACED INTERCOSTAL SUPPORT BETWEEN BS 680 TO BS 700, LBL 58.22 IAW B757 SRM 51-40-02 FIG 12.
